On the well posedness of a system of balance laws with L data
Rendiconti del Seminario Matematico della Università di Padova, Tome 102 (1999) , pp. 319-340.
@article{RSMUP_1999__102__319_0,
     author = {Lewicka, Marta},
     title = {On the well posedness of a system of balance laws with $L^\infty $ data},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {319--340},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {102},
     year = {1999},
     zbl = {0947.35091},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1999__102__319_0/}
}
Lewicka, Marta. On the well posedness of a system of balance laws with $L^\infty $ data. Rendiconti del Seminario Matematico della Università di Padova, Tome 102 (1999) , pp. 319-340. http://archive.numdam.org/item/RSMUP_1999__102__319_0/

[1] A. Bressan, Lecture Notes on Systems of Conservation Laws, SISSA, Trieste (1997).

[2] A. Bressan, Unique solutions for a class of discontinuous differential equations, Proc. Amer. Math. Soc., 104 (1988), pp. 772-778. | MR 964856 | Zbl 0692.34004

[3] A. Bressan - W. Shen, Uniqueness for discontinuous O.D.E. and conservation laws, Nonlinear Analysis, 34 (1998), pp. 637-652. | MR 1634652 | Zbl 0948.34006

[4] M.G. Crandall, The semigroup approach to first order quasilinear equations in several space variables, Israel J. Math., 12 (1972), pp. 108-132. | MR 316925 | Zbl 0246.35018

[5] C. Dafermos, Generalized characteristics and the structure of solutions of hyperbolic conservation laws, Indiana Univ. Math. J., 26 (1977), pp. 1097-1119. | MR 457947 | Zbl 0377.35051

[6] A.F. Filippov, Differential Equations with Discontinuous Right Hand Sides, Kluwer Acad. Publ. (1988). | Zbl 0664.34001

[7] S. Kruzkov, First order quasilinear equations with several space variables, Math. USSR Sbornik, 10 (1970), pp. 217-243. | Zbl 0215.16203

[8] O. Oleinik, Discontinuous solutions of nonlinear differential equations, Usp, Mat. Nauk.(N.S.), 12 (1957), pp. 3-73. | MR 94541 | Zbl 0131.31803

[9] B.L. Rozdesvenskii - N. Yanenko, Systems of Quasilinear Equations and Their Applications to Gas Dynamics., A.M.S. Translations of Mathematical Monographs 55, Providence (1983). | MR 694243 | Zbl 0513.35002